# SDR SIMA200708804

- Difficulty date: March 28, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 4,516 hours, 4,197 cycles
- Engine: Allsn AE3007A
- Engine time: 14,723 hours, 14,873 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 14,744 hours, 14,895 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

LAVATORY SMOKE WARNING MESSAGE ON TAKEOFF WHEN PACKS SELECTED ON, EMERGENCY DECLARED.  RETURNED TO ORD.  REMOVED AND REPLACED NR 2 ENGINE IAW AMERICAN EAGLE WORK CARD 72-000-00.  OPERATIONAL AND LEAK CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
